# SDR SWAA2015042739045

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 36,201 hours, 20,983 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 113A9352
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DELAMINATED APPROX 8" FROM FWD EDGE AT THE 4 O'CLOCK POSITION.  REPAIRED TAIL CONE IAW SRM.
